| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 65-68


F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, T. Allahviranloo, E. Noroozi, A. A. Hosseinzadeh Lotfi
      Equitable allocation of shared costs on fuzzy environment
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3199-3210
      http://dx.doi.org/10.12988/imf.2007.07294

K. Teerapabolarn, P. Wongkasem
      Poisson approximation for independent geometric random variables
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3211-3218
      http://dx.doi.org/10.12988/imf.2007.07295

M. Bozicevic
      Grothendieck group of an equivariant derived category
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3219-3231
      http://dx.doi.org/10.12988/imf.2007.07296

K. P. R. Rao, A. Som Babu, D. Vasu Babu, V. C. C. Raju
      Common fixed points through generalized altering distance function
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3233-3239
      http://dx.doi.org/10.12988/imf.2007.07297

T. Oepomo
      An analysis of a certain linear first order partial differential equation \frac{\partial z}{\partial x}+f(x,y)\frac{\partial z}{\partial y}=0 by means of topology
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3241-3267
      http://dx.doi.org/10.12988/imf.2007.07298

M. Chellali
      Erratum on structure of inseparable extensions
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3269-3272
      http://dx.doi.org/10.12988/imf.2007.07299

B. Bouderah, A. Gasmi, H. Serguine
      Zero gravity of free-surface jet flow
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3273-3277
      http://dx.doi.org/10.12988/imf.2007.07300

B. Bouderah, W. Delloume, A. Gasmi
      A free surface flow over a polygonal obstacle
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3279-3284
      http://dx.doi.org/10.12988/imf.2007.07301

M. Hashemi
      On the regularity of two families of finitely presented p-groups
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3285-3291
      http://dx.doi.org/10.12988/imf.2007.07302

D. A. Romano
      A construction of lower-potent quasi-antiorders in semigroup with apartness
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3293-3301
      http://dx.doi.org/10.12988/imf.2007.07303

Tae Ho Kang, Su Kwan Kim
      Lightlike hypersurfaces of indefinite cosymplectic manifolds
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3303-3316
      http://dx.doi.org/10.12988/imf.2007.07304

Bicheng Yang
      On a new Hardy-type integral inequality
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3317-3322
      http://dx.doi.org/10.12988/imf.2007.07305

Ting Wang, Lin Lin, Yali Zhao
      Three-step methods for nonexpansive mappings and mixed variational inequalities
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3323-3329
      http://dx.doi.org/10.12988/imf.2007.07306

D. Latifi, A. Razavi
      On Berwald spaces which satisfy the relation \Gamma^k_{ij}=p^kg_{ij} for some functions p^k on TM
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3331-3338
      http://dx.doi.org/10.12988/imf.2007.07307

J. Geiser
      Higher-order difference and higher-order splitting methods for 2D parabolic problems with mixed derivatives
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3339-3350
      http://dx.doi.org/10.12988/imf.2007.07308

M. Hassankhani, N. Jafari Rad
      On 4-\gamma_t-critical graphs of order 4+\Delta(G)
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3351-3356
      http://dx.doi.org/10.12988/imf.2007.07309

Zvi Retchkiman Konigsberg
      A combinatorial game mathematical strategy planning procedure for a class of chess endgames
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3357-3369
      http://dx.doi.org/10.12988/imf.2007.07310

A. Bucki
      Para-f-Lie algebras
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3371-3375
      http://dx.doi.org/10.12988/imf.2007.07311

B. Moslemi
      A generalization of Amitsur theorem
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3377-3380
      http://dx.doi.org/10.12988/imf.2007.07312

K. Haghnejad Azer
      The metrizablity of product spaces
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3381-3384
      http://dx.doi.org/10.12988/imf.2007.07313

A. Tavakoli, A. Kerayechian
      Convergence of multigrid algorithms incorporating an artificial damping
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3385-3393
      http://dx.doi.org/10.12988/imf.2007.07314

F. Faghihi
      Generalization of the dissimilarity measure of fuzzy sets
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3395-3400
      http://dx.doi.org/10.12988/imf.2007.07315

F. Faghihi
      The fuzzy-sets theoretic interpretation of Fibonacci numbers and golden section
      Int. Math. Forum, Vol. 2, 2007, no. 65-68, 3401-3408
      http://dx.doi.org/10.12988/imf.2007.07316


Journals | Books | Author guidelines